Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have just started 5 days ago im doing 80mgs a day and im haveing a hard time sleeping. Between the nightmares and heartburn its been very restless sleeps, oh and going to the washroom every 2 hours. So is it just me or is anyone else having this prob??

Share this post


Link to post
Share on other sites

na bro its normal, since starting accutane i got some crazy nightmares too. i usually wake up sweating and have several a night. there just dreams tho i can handle them.

now that im off im getting less

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×